# SDR 2A6R2012060700001

- Difficulty date: June 6, 2012
- Submitted: June 7, 2012
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N117UC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7203
- Aircraft time: 8,963 hours, 46,082 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Rotor Shaft
- Part number: 4639205016
- Part serial: 2995
- Condition: Cracked
- Location: Main Rotor
- Part time: 5,915 hours
- Component: Transmission, Bolkms
- Component part number: 1171200501H10
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION OF MAIN ROTOR TRANSMISSION - EXCESSIVE VERTICAL PLAY WAS NOTED. UPON WITHDRAWL OF ROTOR MAST FROM GEARBOX FOR SPACER TUBE INSPECTION, A CRACK WAS NOTED ON ROTOR SHAFT.  VERIFIED BY VISUAL 10 POWER MAGNIFICATION.
